| Model Number |
CI632 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a formation of bubble around implant site and subsequently was treated with antibiotics (specific date, type and duration not reported).The implanted device remains.